# SDR ASOA20141218377

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 32,854 hours, 25,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR OUTER FRAME AT FWD AND AFT SECTION CORRODED.  MAINTENANCE PERFORMED AND COMPLETED REPAIRS TO CARGO DOOR FWD AND AFT FRAMES IAW EC5230-01352.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
